# SDR AALA20020232

- Difficulty date: February 21, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN RIGHT CUSP AT STATION 1297 BETWEEN SEAT TRACKS.  PER AARD 53-00-00-02 INSTALLED TRIPLER.  (M)
